# SDR HEEA0010742

- Difficulty date: August 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8765J
- Make and model: Bolkms BK117A3
- Aircraft serial: 7054
- System (JASC): 3340 · Exterior Lighting
- Part: Search Light
- Part number: 02471131
- Condition: Bent
- Location: Connector
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEARCH LIGHT CANNON PLUG AND ATTACHED HOUSING BENT.
